# SDR DALA2024011000454

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,378 hours, 10,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR FUEL TANK RIB6 AFT ON L H WING. CORRECTIVE ACTION: COMPLIED WITH PRI 614061-14, VALIDATED ER/A 614061-14 MATCHES PRI 614061-14. EXISTING REPAIR INSTALLED PER EM 5720-01066-04A. REPAIR IS APPROVED PER SB A330-57-3088 R02 ACCORDING TO FAA AD 2006-22-14, PARA.(N) GUIDELINES. (0146842)
